IJPAM: Volume 87, No. 4 (2013)
School of Mathematics and Computer Sciences
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, MONGOLIA
School of Mathematics
Mongolian University of Science and Technology
Abstract. We introduce so-called semidefinite quasiconcave programming or equivalently semidefinite quasiconvex maximization problem. We derive new global optimality conditions by generalizing [#!ref:no1!#]. Based on the global optimality conditions, we construct an algorithm which generates a sequence of local maximizers that converges to a global solution. Subproblems of the proposed algorithm are semidefinite linear programming.
Received: May 23, 2013
AMS Subject Classification: 52A41
Key Words and Phrases: semidefinite linear programming, global optimality conditions, semidefinite concave programming, algorithm, approximation set
Download paper from here.
DOI: 10.12732/ijpam.v87i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395